Period delayed by a week
Actually me and my wife Rinki had unprotected sex 3 tmies from october 15 till now. And that every time she had i-pill. Now. Her periods is delayed by a week and has vomiting tendency. Is she pregnent or is it sideeffect of having contraceptive pill???
Like the answers? Chat privately with the doctor of your choice
Thank you for your question. The only way to find out is to do a urine pregnancy test. Ipill can be associated with unscheduled bleeding, nausea, abdominal cramps etc. It also has a higher failure rate the later it is taken from the time of unprotected intercourse The ipill is only intended to be used as emergency contraception. This means that you need to be using regular reliable contraception if you need to use ipill more than once or twice in a six month period. Emergency contraception can and does fail and the risks of an abortion far outweigh the side effects of regular reliable contraception (in addition to condoms) if you are very sure you do not want a pregnancy. Please consult your gynaecologist for further information about which method to choose as there are several which are highly effective. If your pregnancy test is positive they can guide you regarding your decision of what to do next Best wishes
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.